# SDR UPS96220737

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 251.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NLG WHEEL WELL LEFT SIDE WEB IS CRACKED AT FS 251.6.  REMOVED, FABRICATED AND INSTALLED WEB PER SRM 51-40-2 AND 51-30-2.
